# SDR DALA2017032902558

- Difficulty date: March 23, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 43,628 hours, 29,301 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT  FORWARD MOVEABLE VANE HAS DELAMINATION ON THE UPPER SKIN.  REPAIRED THE VANE IAW SRM 57-53-01-2R-1, AND SRM 51-70-02-0G.  RESTORED FINISH IAW AMM 51-10-00 370-805.
